A Boundary value Problem for Equations of mixed type
Μαθηματική Επιθεώρηση, Tome 14 (1979), pp. 157-171 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1979_14_a16,
     author = {John Papadakis},
     title = {A {Boundary} value {Problem} for {Equations} of mixed type},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {157--171},
     year = {1979},
     volume = {14},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1979_14_a16/}
}
TY  - JOUR
AU  - John Papadakis
TI  - A Boundary value Problem for Equations of mixed type
JO  - Μαθηματική Επιθεώρηση
PY  - 1979
SP  - 157
EP  - 171
VL  - 14
UR  - http://geodesic.mathdoc.fr/item/MR_1979_14_a16/
LA  - gr
ID  - MR_1979_14_a16
ER  - 
%0 Journal Article
%A John Papadakis
%T A Boundary value Problem for Equations of mixed type
%J Μαθηματική Επιθεώρηση
%D 1979
%P 157-171
%V 14
%U http://geodesic.mathdoc.fr/item/MR_1979_14_a16/
%G gr
%F MR_1979_14_a16
John Papadakis. A Boundary value Problem for Equations of mixed type. Μαθηματική Επιθεώρηση, Tome 14 (1979), pp. 157-171. http://geodesic.mathdoc.fr/item/MR_1979_14_a16/